×

The compound structure of a new chaotic attractor. (English) Zbl 1067.37042

Summary: This paper reports the finding of the compound structure of a new chaotic attractor, which is obtained by merging together two simple attractors after performing a mirror operation. Furthermore, the forming mechanism of the new chaotic attractor is investigated.

MSC:

37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
34C28 Complex behavior and chaotic systems of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Sparrow, C., The Lorenz equations: bifurcations, chaos, and strange attractors, (1982), Springer New York · Zbl 0504.58001
[2] Chen, G.; Dong, X., From chaos to order: methodologies, perspectives and applications, (1998), World Scientific Singapore
[3] Lü, J.; Lu, J.; Chen, S., Chaotic time series analysis and its application, (2002), Wuhan University Press China
[4] Chen, G.; Ueta, T., Yet another chaotic attractor, Int. J. bifurc. chaos, 9, 1465-1466, (1999) · Zbl 0962.37013
[5] Ueta, T.; Chen, G., Bifurcation analysis of Chen’s attractor, Int. J. bifurc. chaos, 10, 1917-1931, (2000) · Zbl 1090.37531
[6] Vanĕc̆ek, A.; C̆elikovský, S., Control systems: from linear analysis to synthesis of chaos, (1996), Prentice-Hall London · Zbl 0874.93006
[7] Lü J, Chen G, Zhang S. A new chaotic attractor coined. Int. J. Bifurc. Chaos 2002;12 [to appear] · Zbl 1063.34510
[8] Lü J, Chen G, Zhang S. Dynamical analysis of a new chaotic attractor. Int. J. Bifurc. Chaos 2002;12 [to appear] · Zbl 1044.37021
[9] Elwakil, A.; Kennedy, M.P., Construction of classes of circuit-independent chaotic oscillators using passive-only nonlinear devices, IEEE trans. circuits syst. I, 48, 289-307, (2001) · Zbl 0998.94048
[10] Özoğuz S, Elwakil A, Kennedy, MP. Experimental verification of the butterfly attractor in a modified Lorenz system. IEEE Trans. Circuits Syst. I 2002;49 [to appear]
[11] Lü J, Zhou T, Chen G, Zhang S. The compound structure of Chen’s attractor. Int. J. Bifurc. Chaos 2002;12 [to appear] · Zbl 1044.37022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.